Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2012, Issue 667

Issues

Static Klein–Gordon–Maxwell–Proca systems in 4-dimensional closed manifolds

Emmanuel Hebey
  • Université de Cergy-Pontoise, Département de Mathématiques, Site de Saint-Martin, 2 Avenue Adolphe Chauvin, 95302 Cergy-Pontoise, Cedex, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Trong Tuong Truong
  • Université de Cergy-Pontoise, Département de Physique, Site de Saint-Martin, 2 Avenue Adolphe Chauvin, 95302 Cergy-Pontoise, Cedex, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-09-07 | DOI: https://doi.org/10.1515/CRELLE.2011.130

Abstract

We prove existence and uniform bounds for critical static Klein–Gordon–Maxwell–Proca systems in the case of 4-dimensional closed Riemannian manifolds.

About the article

Received: 2010-11-18

Published Online: 2011-09-07

Published in Print: 2012-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 667, Pages 221–248, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.130.

Export Citation

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Pietro d’Avenia, Jarosław Mederski, and Alessio Pomponio
Journal of Mathematical Physics, 2017, Volume 58, Number 4, Page 041503

Comments (0)

Please log in or register to comment.
Log in